Метризация пространств близости над тихоновскими полуполями
Fundamenta Mathematicae (1974)
- Volume: 85, Issue: 2, page 113-120
- ISSN: 0016-2736
Access Full Article
topHow to cite
topПoляков, В.. "Метризация пространств близости над тихоновскими полуполями." Fundamenta Mathematicae 85.2 (1974): 113-120. <http://eudml.org/doc/214739>.
@article{Пoляков1974,
author = {Пoляков, В.},
journal = {Fundamenta Mathematicae},
language = {rus},
number = {2},
pages = {113-120},
title = {Метризация пространств близости над тихоновскими полуполями},
url = {http://eudml.org/doc/214739},
volume = {85},
year = {1974},
}
TY - JOUR
AU - Пoляков, В.
TI - Метризация пространств близости над тихоновскими полуполями
JO - Fundamenta Mathematicae
PY - 1974
VL - 85
IS - 2
SP - 113
EP - 120
LA - rus
UR - http://eudml.org/doc/214739
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.